# SDR FDEA201602260745

- Difficulty date: February 26, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 40,013 hours, 20,925 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: A5777100000400
- Part serial: TS0863
- Condition: Damaged
- Location: Nr 5 Spoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: H

## Discrepancy

IN DESCENT NR 5 SPOILER FAULTED.  SELECTED NR 5 SPOILER OFF.  RT NR 5 SPOILER REMAINED EXTENDED, LT SPOILER WAS STOWED.  WHEN AUTO SPOILERS DEPLOYED ON LANDING NR 5 SPOILER RETRACTED.  RT SPOILER DAMAGE EVIDENT DURING WING POST FLIGHT INSPECTION, PHOTO ATTACHED.  EVALUATION IN PROGRESS.  NR 5 RT SPOILER REMOVED IAW AMM 27-61-53-04.  RT WING NR 5 SPOILER ACTUATOR REPLACED IAW AMM 27-64-14-04.  RT WING NR 5 SPOILER ASSEMBLY REPLACED IAW AMM 27-61-53-04.  ACFT  SERVICEABLE, NR 5 RT SPOILER & ACTUATOR WERE REPLACED.
